# SDR MASA2013032252449

- Difficulty date: March 22, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 22,525 hours, 18,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT ROW 18A INOPERATIVE UPON POST FLIGHT INSPECTION.  MAINTENANCE REPLACED THE LAMP.
